# SDR 08FDEA01461

- Difficulty date: April 20, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 43,133 hours, 19,692 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: A5724244220200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RIB 5 FWD BORE ON TRUNNION LUG IS CORRODED ON INSIDE AFTER BUSHING WAS REMOVED.  REMOVED LEVEL 1 CORROSION AND REPAIRED WITH OVERSIZE BUSHINGS IAW FEDEX EA 6-5710-118108, RELEASE DATE 19 MARCH, 2008.
